Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 32, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Oct 7, 2014, 8:23 PM EDT for 4 counties in Kentucky. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2014, 8:23 PM EDT (00:23 UTC)
- Expired
- Oct 7, 2014, 9:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Menifee County, KY, Montgomery County, KY, Morgan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 8:25 PM EDT | HAIL 1.25 | 3 Ne Jeffersonville, KY | |
| Oct 7, 8:31 PM EDT | HAIL 0.25 | Means, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692
WFUS53 KJKL 080023
TORJKL
KYC165-173-175-237-080100-
/O.NEW.KJKL.TO.W.0032.141008T0023Z-141008T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
823 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHWESTERN MORGAN COUNTY IN SOUTHEAST KENTUCKY...
NORTH CENTRAL WOLFE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 900 PM EDT
* AT 820 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR LUCKY STOP...AND MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
TABOR AND FAGAN AROUND 830 PM EDT.
MARIBA AROUND 835 PM EDT.
STOLL AND POMEROYTON AROUND 840 PM EDT.
MAYTOWN AND EZEL AROUND 845 PM EDT.
REXVILLE AND MURPHYFORK AROUND 850 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NEW COOMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3802 8377 3800 8375 3801 8374 3790 8332
3775 8338 3791 8376 3792 8376 3792 8378
3796 8388 3803 8379
TIME...MOT...LOC 0023Z 292DEG 42KT 3796 8376
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
KAS2 follow-up statements
791
WWUS53 KJKL 080033
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
833 PM EDT TUE OCT 7 2014
KYC173-080043-
/O.CAN.KJKL.TO.W.0032.000000T0000Z-141008T0100Z/
MONTGOMERY KY-
833 PM EDT TUE OCT 7 2014
...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3790 8332 3775 8338 3791 8376 3792 8376
3792 8377 3793 8377 3799 8374 3801 8374
TIME...MOT...LOC 0033Z 292DEG 42KT 3791 8363
$$
KYC165-175-237-080100-
/O.CON.KJKL.TO.W.0032.000000T0000Z-141008T0100Z/
MENIFEE KY-MORGAN KY-WOLFE KY-
833 PM EDT TUE OCT 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL WOLFE...
SOUTHWESTERN MORGAN AND MENIFEE COUNTIES UNTIL 900 PM EDT...
AT 831 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TABOR...AND MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
STOLL AND POMEROYTON AROUND 840 PM EDT.
MAYTOWN AND TOLIVER AROUND 845 PM EDT.
MURPHYFORK AND DAYSBORO AROUND 850 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NEW COOMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3790 8332 3775 8338 3791 8376 3792 8376
3792 8377 3793 8377 3799 8374 3801 8374
TIME...MOT...LOC 0033Z 292DEG 42KT 3791 8363
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
PELTON644
WWUS53 KJKL 080101
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
901 PM EDT TUE OCT 7 2014
KYC165-175-237-080110-
/O.EXP.KJKL.TO.W.0032.000000T0000Z-141008T0100Z/
MENIFEE KY-MORGAN KY-WOLFE KY-
901 PM EDT TUE OCT 7 2014
...THE TORNADO WARNING FOR NORTH CENTRAL WOLFE...SOUTHWESTERN MORGAN
AND MENIFEE HAS BEEN ALLOWED TO EXPIRE. THE STORM HAS SINCE BEEN
REWARNED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3790 8332 3775 8338 3791 8376 3792 8376
3792 8377 3793 8377 3799 8374 3801 8374
TIME...MOT...LOC 0100Z 292DEG 42KT 3779 8326
$$
JMWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Oct 7, 4:35 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Oct 7, 4:35 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 435 PM EDT TUE OCT 7 2014 .UPDATE... ISSUED AT 435 PM EDT TUE OCT 7 2014 UPDATED THE FORECAST TO EXTEND THE TORNADO WATCH A COUPLE OF COUNTIES SOUTH. THIS WAS MAINLY TO DEAL WITH THE DEVELOPING LINEAR CELLS JUST OUTSIDE OF ROCKCASTLE COUNTY. THE WCN HAS BEEN ISSUED ALONG WITH UPDATED GRIDS AND ZONES. HWO TO FOLLOW. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 350 PM EDT TUE OCT 7 2014 18Z SFC ANALYSIS SHOWS THE COLD FRONT ASSOCIATED WITH A DEEP AREA OF LOW PRESSURE MOVING CLOSER TO THE AREA. THE WIND FIELD AHEAD OF THIS FRONT IS VERY FAVORABLE FOR ROTATING STORMS WITH A MID LEVEL SPEED MAX MOVING INTO THE OHIO VALLEY. THIS...COMBINED WITH A SURGE OF MOIST AND UNSTABLE AIR INTO THE REGION...HAS RESULTED IN A THREAT FOR SUPERCELLS AND THEIR SEVERE WEATHER ATTRIBUTES ACROSS THE NORTHERN TWO THIRDS OF THE AREA...WHERE A TORNADO WATCH IS IN EFFECT. ON RADAR...A VERY STRONG/SEVERE CLUSTER OF STORMS IS NOW TRACKING THROUGH THE WATCH AREA TOWARD EAST KENTUCKY AND WILL MOVE ACROSS THE JKL CWA BETWEEN 4:30 AND 6 PM...MAINLY ALONG AND NORTH OF THE MOUNTAIN PARKWAY. ADDITIONAL STORMS WILL BE POSSIBLE AFTER THIS INITIAL BATCH OF STORMS PASS. A CLEARING OF THE LOWER CLOUDS IN THE WAKE OF THE EARLIER SHOWERS AND STORMS IS BRINGING TEMPERATURES UP INTO THE 60S AND 70S THROUGH THE AREA ALONG WITH SOUTHWEST WINDS OF 10 TO 20 KTS AND GUSTS TO 25 KTS. THE MODELS ARE IN GOOD AGREEMENT ALOFT WITH THE LARGE AND DEEP UPPER LOW SPINNING NORTH OF THE MIDWEST AND ITS ATTENDANT ENERGY PACKET RACING THROUGH THE SOUTHERN OHIO VALLEY THIS EVENING. THIS NODE OF THE UPPER LOW THEN LIFTS TO THE NORTHEAST ALLOWING FOR DECENT HEIGHT RISES IN ITS WAKE. THE ECMWF AND GEM ARE A VIRTUAL MATCH WITH THEIR FLATTENING OF THE PATTERN DURING THE DAY THURSDAY. LATER THAT NIGHT AN OPENING TROUGH OVER THE FOUR CORNER/S REGION WILL SEND MORE ENERGY THIS WAY IN THE FAST FLOW LEADING RIGHT INTO KENTUCKY. FOR THE MOST PART...USED A BLEND OF THE MODELS WITH A LEAN TOWARD THE HRRR AND NAM12 FOR THE NEAR TERM. SENSIBLE WEATHER WILL FEATURE A STORMY EVENING FOR AT LEAST THE NORTHERN PARTS OF EASTERN KENTUCKY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED FOR THE REST OF THE AREA INTO THE EVENING. THE STORMS WILL MOVE OFF BY LATE EVENING AND CONDITIONS WILL IMPROVE OVERNIGHT WITH ANOTHER COOL NIGHT ON TAP. FOR WEDNESDAY... HIGH PRESSURE WILL GIVE US ONE SOLID DAY OF DRY WEATHER WITH PARTLY CLOUDY SKIES. HOWEVER...THE FRONT THAT PUSHES OFF TO THE SOUTH TONIGHT WILL START TO COME BACK AS A WARM FRONT ON WEDNESDAY NIGHT WITH SHOWERS AND THUNDERSTORMS POSSIBLE BY DAWN IN BOTH THE NORTHERN PARTS OF THE AREA AND ALSO ALONG THE TENNESSEE BORDER. USED THE CONSSHORT AS A STARTING POINT FOR THE T/TD/WIND GRIDS THROUGH THE FIRST 18-24 HOURS BEFORE GOING WITH THE SUPERBLEND THEREAFTER. DID MAKE SOME ADJUSTMENTS TO THE LOWS TONIGHT AND WEDNESDAY NIGHT TO ACCOUNT FOR TERRAIN EFFECTS. AS FOR POPS...ENDED UP MORE SIMILAR TO THE WETTER MET NUMBERS TONIGHT AND AGAIN WEDNESDAY NIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 330 PM EDT TUE OCT 7 2014 THE EXTENDED FORECAST PERIOD BEGINS ON THURSDAY WITH THE BROAD CLOSED UPPER LOW OVER THE NORTHEASTERN CANADIAN MARITIMES AND SLOWLY SHIFTING EAST. MEANWHILE DURING THIS TIME...A RIDGE RESIDES OVER THE NORTHWEST CONUS WITH A CLOSED LOW BEING THE REMNANTS OF TROPICAL STORM SIMON MOVING OVER THE FOUR CORNERS REGION AND MOVING INTO THE CENTRAL PLAINS. BY THE WEEKEND...A STRONG JET STREAK DIVES OUT OF THE NORTHERN ROCKIES AND INTO THE CENTRAL PLAINS AS A TROUGH DEEPENS FURTHER WITH THE REMNANTS OF SIMON MOVING THROUGH THE BASE OF THE TROUGH AND INTO THE MID MS RIVER VALLEY. THE MODELS HAVE SEEM TO COME INTO AGREEMENT WITH THIS SCENARIO AS WELL AS THE SUPER BLEND MODEL...AT LEAST THROUGH THE WEEKEND. THE SUPER BLEND GAVE A CONSENSUS OF LIKELY POPS THROUGH THE WEEKEND SO KEPT THIS SOLUTION IN THE FORECAST. FOR DETAILS IN THE LOWER LEVELS...AN EXITING FRONT BECOMES STALLED AND ORIENTED WEST TO EAST ALONG THE TN VALLEY AND INTO KY DURING THE THURSDAY THROUGH SUNDAY PERIOD DUE TO STRONG RIDGING ALONG THE EAST COAST. THIS SETS UP A SCENARIO WHERE NUMEROUS WAVES MOVE ALONG THIS BOUNDARY PROVIDING RAIN CHANCES EVERYDAY DURING THE EXTENDED. THIS BEING A MORE SPRING LIKE PATTERN OCCURRING THIS TIME OF YEAR WITH VEGETATION ON THE DECLINE COULD MAKE FOR A CONCERN FOR FLOODING IN THE EXTENDED. WITH THE REMNANTS OF SIMON...THE INFLUX OF GULF MOISTURE AND AN ACTIVE JET FOR UPPER LEVEL SUPPORT THE INGREDIENTS MAY BE AVAILABLE FOR THIS EVENT. A FEW DETAILS WILL NEED TO BE IRONED OUT...ESPECIALLY WITH THE MODELS HANDLING A TRANSITION IN THE PATTERN BUT THIS SCENARIO WILL NEED TO BE MONITORED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 220 PM EDT TUE OCT 7 2014 CLEARING OF THE LOWER CLOUDS WILL LIKELY LEAD TO THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON ACROSS THE FORECAST AREA. A FEW OF THESE COULD BE SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND AN ISOLATED TORNADO POSSIBLE...MAINLY NORTH OF THE HAL ROGERS PARKWAY. HAVE TIMED THE STORMS THROUGH THE TAF SITES BY 23/00Z. WITH THESE...IFR AND MVFR CONDITIONS WILL BE COMMON WITH BRIEF TIMES OF VLIFR ALONG WITH GUSTY WINDS UP TO 40 KTS...THOUGH THEY WILL BE SUSTAINED FROM THE SOUTHWEST AT 10 TO 15 KTS. OTHERWISE...THE CIGS WILL START TO CLEAR UP AFTER 03Z WITH A MOSTLY SUNNY DAY EXPECTED ON WEDNESDAY AND WINDS SWITCHING TO THE WEST AT 5 TO 10 KTS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...GREIF LONG TERM...SHALLENBERGER AVIATION...GREIF
Hazardous weather outlook, Oct 7, 4:40 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 440 PM EDT TUE OCT 7 2014 KYZ044-050>052-058>060-068-069-079-080-104-106>120-082345- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD- LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER... HYDEN...WHITESBURG...INEZ...PIKEVILLE 440 PM EDT TUE OCT 7 2014 ...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT MANY LOCATIONS ACROSS EASTERN KENTUCKY THROUGH MID EVENING. SOME STORMS COULD BE SEVERE PRODUCING LOCALLY HEAVY RAINFALL AND COPIOUS AMOUNTS OF SMALL HAIL WITH A FEW LARGE STONES POSSIBLE. IN ADDITION...DAMAGING WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING COULD ACCOMPANY ANY STRONG STORM. AN ISOLATED TORNADO WILL BE POSSIBLE FROM THE STRONGEST STORMS. MINOR FLOODING OF LOW LYING AREAS MAY ALSO OCCUR WHERE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...WIND DAMAGE...OR HAIL TO THE JACKSON WEATHER OFFICE THROUGH THIS EVENING. KYZ083>088-082345- WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- INCLUDING THE CITIES OF...MONTICELLO...WHITLEY CITY...CORBIN... WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN 440 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT MANY LOCATIONS ACROSS EASTERN KENTUCKY THROUGH EARLY EVENING. SOME STORMS COULD BE SEVERE PRODUCING LOCALLY HEAVY RAINFALL AND COPIOUS AMOUNTS OF SMALL HAIL WITH A FEW LARGER STONES POSSIBLE. IN ADDITION...DAMAGING WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING COULD ACCOMPANY ANY STRONG STORM. ISOLATED MINOR FLOODING OF LOW LYING AREAS MAY ALSO OCCUR WHERE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...WIND DAMAGE...OR HAIL TO THE JACKSON WEATHER OFFICE THROUGH THIS EVENING. AR/GREIF
In the hours before
Local storm report, Oct 7, 7:33 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
733 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL PRESTON 38.09N 83.75W
10/07/2014 E1.00 INCH BATH KY TRAINED SPOTTER
&&
DSTAMPERLocal storm report, Oct 7, 7:36 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
736 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD 2 NE WHEELERSBURG 37.85N 82.98W
10/07/2014 JOHNSON KY FIRE DEPT/RESCUE
&&
JPLocal storm report, Oct 7, 7:46 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
746 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL OWINGSVILLE 38.14N 83.76W
10/07/2014 M0.75 INCH BATH KY TRAINED SPOTTER
&&
DSTAMPERLocal storm report, Oct 7, 8:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
810 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 3 WNW WEST LIBERTY 37.93N 83.32W
10/07/2014 M1.00 INCH MORGAN KY NWS EMPLOYEE
&&
JMWIXLocal storm report, Oct 7, 8:19 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
819 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL MOUNT STERLING 38.06N 83.95W
10/07/2014 E1.00 INCH MONTGOMERY KY PUBLIC
&&
ABELocal storm report, Oct 7, 8:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
822 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL MOUNT STERLING 38.06N 83.95W
10/07/2014 E1.75 INCH MONTGOMERY KY PUBLIC
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:03 PM EDT | Tornado Warning | JKL | Menifee, Montgomery | 27 min |
| Oct 7, 8:07 PM EDT | Tornado Warning | JKL | Johnson, Magoffin, Morgan | 53 min |
| Oct 7, 8:25 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Morgan, Rowan | 4 hr |
| Oct 7, 8:29 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin | 46 min |
| Oct 7, 8:35 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 55 min |
| Oct 7, 8:37 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Menifee, Morgan | 53 min |
| Oct 7, 8:41 PM EDT | Tornado Warning | JKL | Bath, Menifee, Montgomery | 34 min |
| Oct 7, 8:47 PM EDT | Tornado Warning | JKL | Martin | 13 min |
| Oct 7, 8:56 PM EDT | Tornado Warning | JKL | Floyd, Johnson, Magoffin, Morgan | 34 min |
| Oct 7, 9:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Oct 7, 9:21 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 24 min |
| Oct 7, 9:27 PM EDT | Tornado Warning | JKL | Floyd, Johnson, Martin | 18 min |
| Oct 7, 9:38 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin, Morgan | 22 min |
| Oct 7, 9:44 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Oct 7, 9:47 PM EDT | Special Weather Statement | JKL | Magoffin, Wolfe | 28 min |
| Oct 7, 9:56 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 49 min |
| Oct 7, 10:01 PM EDT | Special Weather Statement | JKL | Magoffin | 29 min |
| Oct 7, 10:08 PM EDT | Areal Flood Advisory | JKL | Estill, Floyd, Johnson, Magoffin, Martin, Menifee and 5 more | 3 hr |
| Oct 7, 10:19 PM EDT | Special Weather Statement | JKL | Floyd, Magoffin | 26 min |
| Oct 7, 10:25 PM EDT | Special Weather Statement | JKL | Martin | 35 min |
| Oct 7, 10:31 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 29 min |
| Oct 7, 10:35 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Pike | 18 min |
| Oct 7, 10:59 PM EDT | Special Weather Statement | JKL | Pike | 31 min |
| Oct 7, 11:06 PM EDT | Special Weather Statement | JKL | Floyd, Magoffin | 24 min |
| Oct 7, 11:21 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Pike, Wolfe | 2 hr |
| Oct 7, 11:31 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Magoffin, Pike | 4 hr |
| Oct 7, 11:45 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Knott, Laurel, Leslie and 4 more | 3 hr |
| Oct 7, 11:50 PM EDT | Special Weather Statement | JKL | Clay, Laurel | 40 min |
| Oct 8, 12:14 AM EDT | Special Weather Statement | JKL | Laurel | 31 min |
| Oct 8, 12:21 AM EDT | Areal Flood Advisory | JKL | Clay, Laurel, Leslie, Perry, Pulaski | 3 hr |
| Oct 8, 12:31 AM EDT | Flash Flood Warning | JKL | Clay, Knox, Laurel, Pulaski, Rockcastle | 4 hr |
| Oct 8, 12:44 AM EDT | Areal Flood Advisory | JKL | Floyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more | 2 hr |
| Oct 8, 12:52 AM EDT | Special Weather Statement | JKL | Harlan | 53 min |
| Oct 8, 1:33 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 1 more | 2 hr |
| Oct 8, 1:34 AM EDT | Special Weather Statement | JKL | Harlan | 26 min |
| Oct 8, 2:11 AM EDT | Special Weather Statement | JKL | McCreary | 49 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.